# SDR WRXR20250403005

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647S
- Part serial: BN3383361
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ANTENNA DOUBLER AT STRG 27 BETWEEN FS.295 AND FS.310. REMOVED CORRODED ANTENNA DOUBLER AT STRG 27 BETWEEN FS.295 AND FS.310 IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. INSTALLED NEW ANTENNA DOUBLER AT STRG 27 BETWEEN FS.295 AND FS.310 IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
